# SDR UPS00832724

- Difficulty date: May 10, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 73,733 hours, 22,388 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, RIGHT W/W UPPER FWD PRESSURE WEB ATTACH FITTING IS CORRODED AND CRACKED AT HORIZONTAL PRESSURE WEB STA XCW-46-0 AND STA 857.  REMOVED FS 857 BULKHEAD RT PRESSURE DOOR DRILLED UP NEW FITTING.  REMOVED AND REINSTALLED FUEL DUMP DRUM FOR ACCESS.  INSTALLED NEW FITTING.  REINSTALLED RT PRESS DOOR RIGGED FUEL DUMP SYS ALL IAW DC8 MM 28-30- 00 & DC8 SRM 51-3-0, 51-3-2 & 51-1-20.  FOR FINAL SEE OPS TASK CARD NR 142284.
